# SDR SWIA200311837

- Difficulty date: February 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 4,292 hours, 3,739 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FROM INBOARD FLEXIBLE DRIVE SHAFT IS DAMAGED AT HEX END.  FOUND DURING C-CHECK INSPECTION.  FLEX DRIVE REPLACED IAW CRJ MM 27-53-10-400-803.  P/N: 11045D100-401, S/N OFF: 4864, S/N ON: 8082.
